# SDR HYI2002F00009

- Difficulty date: November 21, 2001
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N13616
- Make and model: Beech D-45
- Aircraft serial: BG345
- Engine: Cont O470*
- System (JASC): 3110 · Instrument Panel
- Part: Master Switch
- Part number: CM358950
- Condition: Failed
- Location: Lt Switch Panel
- Part time: 1,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT INSPECTION, AVIONICS MASTER SWITCH FAILED.  MAINTENANCE REPLACED SWITCH AND RETURNE AIRCRAFT TO SERVICE.
